# SDR REXA2015111101099

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT IS NOT BLINKING & DOES NOT COME ON WHEN PULLED FROM HOUSING.  WARDROBE FLASHLIGHT, EMER USE ONLY STRAP IS BROKEN.  R & R TAMPER STRAP ON WARDROBE FLASHLIGHT IAW AMM 20-21-00-910-801, PN A1-18-1030.
